×

zbMATH — the first resource for mathematics

The Newton and Ivory theorems of attraction in spaces of constant curvature. (English. Russian original) Zbl 1074.37500
Mosc. Univ. Mech. Bull. 55, No. 5, 16-20 (2000); translation from Vestn. Mosk. Univ., Ser. I 2000, No. 5, 43-47 (2000).
The author proves the analogues of the Newton and Ivory theorems on attraction of quadratics in spaces of constant curvature (the sphere and the Lobachevsky space).

MSC:
37C70 Attractors and repellers of smooth dynamical systems and their topological structure
35Q72 Other PDE from mechanics (MSC2000)
PDF BibTeX XML Cite